# SDR HDNA201802160001

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N435LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0758
- Aircraft time: 4,512 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING JUST BEFORE LANDING, THE NR 1 ENGINE FIRE WARNING LIGHT AND AUDIBLE GONG SOUNDED.  FIRE DETECTOR WAS FAULTY AND INDICATED FALSELY.
